DocServer

Items where Author is "Treiman, Jay S."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1999) Partially Smooth Variational Principles and Applications. Journal of Nonlinear Analysis: Theory, Methods & Applications, 38 (8). pp. 1031-1059. ISSN 0362546X

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1998) Necessary Conditions for Constrained Optimization Problems with Semicontinuous and Continuous Data. Transactions of the American Mathematical Society, 350 (6). pp. 2409-2429.

This list was generated on Mon Nov 20 18:21:26 2017 AEDT.